# SDR I5PA2023113068803

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 102,881 hours, 26,392 cycles
- Engine: Pwa PW2037
- Engine time: 71,616 hours, 23,417 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 7791005
- Part serial: F36166
- Condition: Faulty
- Location: L Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT. NO.: MGE300. ESI - ENGINE CONTROL STATUS MESSAGE. PERFORMED FIM 71-01 FT 802. FOUND P AND S FCU/EEC EPCS MSG. R/R L ENG FCU PER AMM 73-21-01. PERFORMED AMM TEST 15 PER AMM TASK 71-00-00-735-328-P00. OPS CHECK GOOD.
